| Catalog Number |
2C8632 |
| Medical Device Problem Code |
Disconnection (1171)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Mfr site: device manufacturer address 1: (b)(4).Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that three (3) clearlink system extension sets were coming apart; further described as the intravenous (iv) tube came out of the plastic valve.It was not specified when in the process step this occurred.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
Additional information was added to h3, h4, h6 and h10.H10: the actual devices were not available; however, a photograph of the sample was provided for evaluation.Visual inspection was performed using the naked eye which observed that the tubing was separated from the y-site clearlink in the downstream part.The reported condition was verified.The cause of the condition could not be determined.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.